Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

birth control pills making me bleed. is that normal?

im on week 4 of my bc pills and i started my period which is now day 6 and heavy still. is that normal? ive never been on them before so i dont know. its levora if that makes a diff.

Answer Question
 
connorsmommy418

Asked by connorsmommy418 at 10:23 AM on Jan. 15, 2009 in Health

Level 1 (0 Credits)
Answers (2)
  • Is this the week where you take the inactive reminder pills. When I am on the pill., my period has always come Between Wed and Fri of that week. It doesnt have to start the day you start taking the reminder pills, nor does it have to end on that Saturday when you stop taking those ones. Everyones body is different. Some womens periods are one or two days and some are six to seven days. I wouldnt worry about it unless you dont get your period at all or it never stops.
    MizzNicole

    Answer by MizzNicole at 10:33 AM on Jan. 15, 2009

  • I dont know but I just got the deprovera shot for the first time and bled for 21 days. It started 2 hours after getting the shot. I called the doctor and they kept telling me it was normal. That was aweful, I finally stopped bleeding thank God!
    stressedmommy77

    Answer by stressedmommy77 at 11:48 AM on Jan. 15, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
wisdomtooth.. help

Next question overall (Pregnancy)
wisdom tooth.. help